Researcher Page

사진

Park, Jinhyun (박진현)

Department
Department of Mathematical Sciences(수리과학과)
Website
 
Research Area

Keyword Cloud

Reload 더보기
1

Zero-cycles with modulus associated to hyperplane arrangements on affine spaces

Crisman, Karl-Dieter; Park, Jinhyunresearcher, MANUSCRIPTA MATHEMATICA, v.155, no.1-2, pp.15 - 45, 2018-01

2

Motivic cohomology of fat points in Milnor range

Park, Jinhyunresearcher; Ünver, Sinan, DOCUMENTA MATHEMATICA, v.23, pp.759 - 798, 2018

3

A moving lemma for cycles with very ample modulus

Krishna, Amalendu; Park, Jinhyunresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.17, no.4, pp.1521 - 1549, 2017-12

4

A module structure and a vanishing theorem for cycles with modulus

Krishna, Amalendu; Park, Jinhyunresearcher, MATHEMATICAL RESEARCH LETTERS, v.24, no.4, pp.1147 - 1176, 2017

5

On numerical equivalence for algebraic cobordism

Banerjee, Anandam; Park, Jinhyunresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.220, no.1, pp.435 - 464, 2016-01

6

ON ADDITIVE HIGHER CHOW GROUPS OF AFFINE SCHEMES

Krishna, Amalendu; Park, Jinhyunresearcher, DOCUMENTA MATHEMATICA, v.21, pp.49 - 90, 2016

7

Semitopologization in motivic homotopy theory and applications

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.823 - 861, 2015-04

8

DGA-Structure on Additive Higher Chow Groups

Krishna, Amalendu; Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.1, pp.1 - 54, 2015

9

Algebraic cobordism theory attached to algebraic equivalence

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF K-THEORY, v.11, no.1, pp.73 - 112, 2013-02

10

MIXED MOTIVES OVER k[t]/(tm+1)

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.3, pp.611 - 657, 2012-07

11

Moving lemma for additive higher Chow groups

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.6, no.2, pp.293 - 326, 2012

12

REGULATORS ON ADDITIVE HIGHER CHOW GROUPS

Park, Jinhyunresearcher, AMERICAN JOURNAL OF MATHEMATICS, v.131, no.1, pp.257 - 276, 2009-02

13

Algebraic Cycles and Additive Dilogarithm

Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, pp.1 - 19, 2007

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0